MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPOSITE CRKSCRW 5.5X14.9MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMPOSITE CRKSCRW 5.5X14.9MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMPOSITE CRKSCRW 5.5X14.9MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 06-feb-2026, a sales representative reported via email that an ar-1927bcf-3 5.5 mm biocomposite corkscrew ft tripleplay exhibited an issue during a procedure performed on (b)(6) 2026.While the surgeon was tying the medial row, he observed a visual cue on the monitor and stated that he felt the suture ¿pop.¿ the mechanism within the implant that secures the sutures appeared to fail, resulting in the previously tied suture becoming loose, as well as the suture he was actively tying.The surgeon cut the affected sutures from the cuff tissue, removed the sutures from the implant, and subsequently removed the implant using the original disposable blue-handled inserter.The implant was replaced with a larger 6.5 mm double-loaded anchor.The surgeon elected to upsize due to concern that the original bone hole may have been compromised, although no visual or other evidence confirmed this.The event resulted in a case delay with less than 10 minutes of additional anesthesia time.No patient harm was reported.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.Additional information was received on 26-feb-2026: this was discovered during an rcr procedure.The case was completed using an ar-1927bcf-65 biocomposite corkscrew ft.No adverse patient effects have been reported during or following the procedure due to this issue.
 
Event or Problem Description
Additional information: this was discovered during an rcr procedure.The case was completed using an ar-1927bcf-65 biocomposite corkscrew ft.No adverse patient effects have been reported during or following the procedure due to this issue.

Brand Name
BIO-COMPOSITE CRKSCRW 5.5X14.9MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24433811
Report Number1220246-2026-00903
Device Sequence Number10304177
Product Code MAI
UDI-Device Identifier00888867023369
UDI-Public(01)00888867023369(11)251216(17)291130(10)15545964
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMPOSITE CRKSCRW 5.5X14.9MM
Device Catalogue NumberAR-1927BCF-3
Device Lot Number15545964
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown